# SDR CA011130005

- Difficulty date: November 9, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 3,395 hours
- Engine: Lyc O360C2E
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 714941R
- Condition: Cracked
- Location: Rt Outboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RT OUTBOARD TANK CRACKED,  LOWER SIDE,  AT THE END OF REINFORCING INDENT,  ON PREVIOUSLY REPAIRED WELD.
